# SDR HALA200909150408

- Difficulty date: September 16, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 12,043 hours, 29,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.5 INCH CRACK ON FUSELAGE SKIN AT BS 1022, APPROX 4 INCHES ABOVE NR 2 PYLON.  REPAIRED PER HAL105 487115 DOUBLER REPAIR.
